Triamcinolone

Triamcinolone is a drug used to treat skin conditions, allergies, and rheumatic disorders. It is a type of glucocorticoid. Triamcinolone is also being used to prevent asthma and COPD from worsening.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why does my husband have a scar on his chest?

Query: Hi doctor, My husband has got a scar on his chest following a pimple. Now, I feel that the size of the scar has become bigger than it was before. It is not painful, but he feels itchy sometimes. He has the scar for around three years now. He has a family history of keloid in his maternal grandmother...  Read Full »


Dr. Mangesh Baliram Danej

Cardiologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It seems to be keloid especially if it is associated with pain, itching or increased sensations. Treatment is mainly comprised of local injection of steroid alone, namely Triamcinolone and in resistant cases along with 5-Fluorouracil. They are repeated on a monthly basis ...  Read Full »

How is increased uric acid treated?

Query: Hi doctor, Since yesterday morning, I have been having an acute pain and stiffness in the joint of the big toe on the left foot. Also, there is a little amount of swelling. The symptoms are similar to elevated uric acid levels. Four years ago, I had a spike in uric acid levels. I have given my samp...  Read Full »


Dr. J Mariano Anto Bruno Mascarenhas

Family Physician, General Practitioner, Neuro Surgeon, Neurologist, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I have gone through your query with diligence and would like you to know that I am here to help you. I suggest tablet Naproxen 500 mg twice daily and tablet Indomethacin 50 mg three times daily. These are generic names. Please consult your doctor, discuss with him or her ...  Read Full »

Is it fine to get Kenacort injection for unbearable joint pain?

Query: Hello doctor, I have seronegative inflammatory arthritis with ana positive. Joint pain especially at right knee shoulder joints MTP IP joints. Unbearable in the night for the last three months relieved with NSAID (non-steroidal anti-inflammatory drugs) patient cannot walk chairbound with in situ ...  Read Full »


Dr. Naval Mendiratta

Rheumatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your reports and history (attachment removed to protect patient identity). There seems to be some inflammation going on in the blood reports and with a diagnosis of previous arthritis, it looks like it is coming back again. Does rheumatologist di...  Read Full »

Is there any medication to control the pain due to remission of RA after chemotherapy?

Query: Hello doctor, RA patient for 13 years and on treatment with Methotrexate, Leflunomide. Then suffered from aplastic anemia and ATG treatment done with partial recovery. Presently on Cyclosporine on the advice of hematologist and HCQS on advice of Rheumatologist. Reti iman chemotherapy was done since...  Read Full »


Dr. Naval Mendiratta

Rheumatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). It seems her arthritis is flaring up again. Eventually, Cyclosporine and HCQs are both very mild when it comes to arthritis management. She may have had a prolonged suppression due to...  Read Full »

What causes acne-like bumps on the upper arms?

Query: Hi doctor, I have acne-like bumps all over my upper arms. I have tried Retin-A, but it did not help. Please guide me.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Is your acne like bumps only localized over arms? Or do you have these kind of eruptions over face, upper back and chest? If yes please review with picture. With your descriptions it seems you are having keratosis pilaris, which usually localized over upper arms. Kerato...  Read Full »

My burn-like mark keeps increasing in size. Please help.

Query: Hi doctor, I have a small formation in my leg which developed approximately before three years. I have attached the images for your reference. It is brown in color, somewhat similar to a burn. It itches sometimes and it is very dry in nature. This formation was initially around 2 cm, but now has inc...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your pictures (attachment removed to protect patient identity) and well understand your concern. You are having lichen simplex chronicus (LSC). It arises because of repetitive scratching or rubbing. I could see thickening of the skin with variable flakes...  Read Full »

Why do occasional vision loss occurs in uveitis?

Query: Hello doctor, I am suffering from a disease called uveitis and I visit a doctor every six to seven months for injecting Kenacort 40 mg on each eye when needed or when the inflammation starts again. I want to know that when this procedure is gonna end? Or will I have to go for injections for my enti...  Read Full »


Dr. Manjunath Natarajan

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I understand that you are suffering from uveitis and are on antiglaucoma drops and previously were on immune suppressive tablets. I feel that you may be suffering from an underlying disease that is hampering your immune system, we call these as autoimmune disorders. ...  Read Full »

What is the dark bump like spot in front of my tragus?

Query: Hi doctor, I have a dark bump like spot in front of tragus. Ever since I have noticed this small bump it has got flattened and less puffy. I have some other spots too. I guess it is not a keloid. I went to a facialist and she stated it as not a pimple. I just need a clarification of what they are? W...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and I do understand your concern. There is a nodule in front of your tragus, on the side of your cheek; which may be an acne cyst or nodule left behind...  Read Full »

What causes hives in the evening?

Query: Hi doctor, I am getting rashes on my skin regularly that keeps itching too much. It gets cured after every 6-8 hours. Again the rashes appear in the evening. Please help.  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have checked your picture (attachment removed to protect patient identity). You are having hives and this is acute urticaria.Take tablet Dazit M (Desloratadine) once at bedtime for 10 days in a row. In the daytime take tablet Allegra 180 mg (Fexofenadine) once after ...  Read Full »

Can the white spots on the side of my mouth be vitiligo?

Query: Hello doctor, I have these white spots on the side of my mouth. What can this be and how do I treat it? I just found out this week I have vitiligo in my groin area for which the doctor just gave me Protopic and Triamcinolone. Would I be able to use this on the side of my mouth?  Read Full »


Dr. Sidharth Sonthalia

Cosmetologist, Dermatologist, Hair Transplant Surgeon, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Well, if you have confirmed vitiligo in your groin area (assuming it has been seen and confirmed by a dermatologist), there is a high likelihood that your light colored lesions over the face are representing early stage of vitiligo, called "pre-vitiligo" to be able to d...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.